Hi, i am 19 year old female. I have been experiencing problems for
the last 6 months. It all started one evening after i was out in a
hail storm, i went inside and was freezing cold and really dizzy and
passed out. I have passed out twice in the last few months. I am
dizzy constantly but have these "episodes" probably twice a week, where
i am severly dizzy(to the point of falling/not being able to walk)
headache, most recently neck pain, tingling/shooting pain in my hands,
feet and back. As well as numbess, i get extremley cold and start to
lose feeling in my hands, they start to turn kinda purple. I also have
really bad shaking in my right arm (tremor) and i get really confused.
I also get blurry vision and my eyes twitch. I have been seeing a
neurologist, i had a brain mri as well as an eeg that were normal
(except for a small cyst somewhere that i was told was unrelated). MY
doctor said i had an inner ear problem for the last 6 months, now he
said he thinks its depression. I don't believe i'm depressed, i was
fine before this all started, everyone around me says i'm one of the
most upbeat people they know. So i'm thinking maybe get a second
opinion, this doctor seems a little unorganized as well, he didn't
even have the full mri report when i had went in a month after to see
him. I am currently on medication, i have been on lyrica for about 3
months, 75 mg 3 times a day. And now i am on metanx, doctor said from
bloodwork that my b12 level was a low normal, at 286. I was just
wondering if any of you have any advice as far as a possible problem,
if i should get a second opinion, is there a way you can go about
finding a good doctor? My insurance is not too good, so i already owe
thousands of dollars so i would rather not have to go through the same
thing again and have no answers still. I just want to feel better.
Also when this problem happens i get extremley tired/fatigued. Thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?